# SDR FDEA201204011210

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1540 TO 1560 RBL 24 DAMAGED.  SEAT TRACK R & R WITH FABRICATED SEAT TRACK IAW SRM 51-40-02 REV 105 AND DWG 146N5120 SHT 4 REV.  REPAIR IS CLASSIFIED AS MAJOR.
